# SDR CA050629006

- Difficulty date: June 24, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine
- Component: Engine, Pwa, PW125B
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EXPERIENCED AN UNCOMMANDED TORQUE REDUCTION.  THE AIRCRAFT CONTINUED TO DESTINATION WHERE GROUND INSPECTION REVEALED DEBRIS ON BOTH ENGINE CHIP DETECTORS.  A SUBSEQUENT START ATTEMPT PRODUCED UNUSUAL ENGINE NOISES.  MFG WILL MONITOR INVESTIGATION OF THE INCIDENT AND ADVISE OF ROOT CAUSE, ONCE DETERMINED.
